# SDR ASOA2013051503550

- Difficulty date: April 10, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 24,009 hours, 17,231 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 1051.3 RT RBL 45 WAS FOUND TO BE CORRODED.  REPAIRED IAW 670-53-61-953.  MAJOR REPAIR.
